# SDR ASAA2022072839254

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 63,223 hours, 25,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001 EMERG BATT M1671 & M1695 FAILED CAPACITY FUNCT CHECK GROUNDED - YES. REMOVED AND REPLACED EMERG BATT M1671 & M1695 REF B737-900 AMM 33-51-06. OPS TEST GOOD. 4 MIG 51-A TAGS INSTALLED AND REMOVED.
